# SDR SWAA2013012912080

- Difficulty date: January 11, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222JF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 222JF IS DELAMINATED.  FABRICATED FLOOR PANEL 222JF 21"X74" IAW B717 SRM 53-20-50R3 REMOVED AND INSTALLED FLOOR PANEL AT 222JF IAW B717 AMM 53-21-01/51-41-01 SRM
